Research Article Open Access

Measure of Departure from Partial Symmetry for Square Contingency Tables

Yusuke Saigusa1, Kouji Tahata1 and Sadao Tomizawa1
  • 1 Tokyo University of Science, Japan

Abstract

For square contingency tables, the present paper newly considers the partial symmetry model which indicates that there is a symmetric structure of probabilities for at least one of pairs of symmetric cells. It also proposes the measure to express the degree of departure from the partial symmetry model. Examples are given.

Journal of Mathematics and Statistics
Volume 12 No. 3, 2016, 152-156

DOI: https://doi.org/10.3844/jmssp.2016.152.156

Submitted On: 23 May 2016 Published On: 9 August 2016

How to Cite: Saigusa, Y., Tahata, K. & Tomizawa, S. (2016). Measure of Departure from Partial Symmetry for Square Contingency Tables. Journal of Mathematics and Statistics, 12(3), 152-156. https://doi.org/10.3844/jmssp.2016.152.156

  • 3,105 Views
  • 1,904 Downloads
  • 20 Citations

Download

Keywords

  • Measure
  • Partial Symmetry
  • Square Contingency Table
  • Symmetry